# SDR ASAA2023082546610

- Difficulty date: August 25, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N629VA
- Make and model: Airbus A320-214
- Aircraft serial: 03037
- Aircraft time: 48,676 hours, 18,384 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5348002031600
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA LH SIDE STR 28 AT FR65 TO FR69 HAS CORROSION GROUNDED - YES. NO LIMITS FOR AREA. LOCATED, DRILLED AND DEBURRED STRINGER MATERIAL DA50BC8 P.O. 1069950.1 IAW A320 SRM 53-41-13. LOCATED, DRILLED AND DEBURRED MATERIAL 2024-T351 P.O. 1070120.1 IAW A320 SRM 51-44-11. MECHANICAL MATERIAL IAW A320 DWG #D53480046. ALODINED AND PRIMED STRINGER SECTIONS ANDSPLICE IAW A320 SRM 51-21-01. TOPCOAT APPLIED IAW A320 SRM53-41-13. REMOVED AND REPLACED STRINGER SECTIONS AND SPLICE IAW A320 SRM 51-42-11 AND AIRBUS DWG#D53480505. REMOVAL AND INSTALLED FWD SPLICE AND 2EA STRINJER CLIPS IAW A320 SRM 51-42-11 AND AIRBUS DWG #D53480505.
